# SDR DALA2022030701488

- Difficulty date: March 2, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 66,912 hours, 22,282 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 NOTICED RIGHT FORWARD WINDOW WAS BEING DAMAGED BY WHAT APPEARED TO BE ARCHING ON LOWER EDGE, RAN QRH LATTER WINDOW SHATTERED. CORRECTIVE ACTION: REMOVED AND INSTALLED F/O FIXED WINDSHIELD UP TO FIRST TORQUE. REF, B757 AMM 56-11. COMPLETED WINDSHIELD CHANGE PER B 757 AMM 56-11-01. OPS CHECKED NORMAL, REPLACED #1 F/OS WINDOW HEAT CONTROL UNIT OPS CHECKED NORMAL PER B757 AMM 30-41. (8319591)
